MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK CR® PLUS DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK CR® PLUS DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number CRPLUS
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The customer received a replacement device.Physio-control continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted physio-control to report that during a patient event, their device would not detect that a patient was connected.The device gave a "connect electrodes" message even though the patient was connected to the device.Medical personnel removed the electrodes from the device and placed them into a backup device when ems arrived on scene.There was no adverse effects to the (b)(6) year old patient as a result of the reported issue as the backup device was used to continue patient care.
 
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and verified the reported issue.The therapy harness connection to the upper case was not connected (manufacturing error), and a patient load could not be recognized.
 
Event or Problem Description
The customer contacted physio-control to report that during a patient event, their device would not detect that a patient was connected.The device gave a "connect electrodes" message even though the patient was connected to the device.Medical personnel removed the electrodes from the device and placed them into a backup device when ems arrived on scene.There was no adverse effects to the (b)(6) patient as a result of the reported issue as the backup device was used to continue patient care.

Brand Name
LIFEPAK CR® PLUS DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key7589261
Report Number0003015876-2018-00909
Device Sequence Number1261754
Product Code MKJ
UDI-Device Identifier00885074440323
UDI-Public00885074440323
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K033275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCRPLUS
Device Catalogue Number99403-000156
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2018
Initial Date Received by Manufacturer 05/21/2018
Supplement Date Received by Manufacturer06/29/2018
Initial Report FDA Received Date06/11/2018
Supplement Report FDA Received Date07/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR
Patient Weight68